# SDR SWAA2014060228565

- Difficulty date: May 2, 2014
- Submitted: June 3, 2014
- Operation: Air carrier
- Aircraft: N363SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26574
- Aircraft time: 68,557 hours, 57,229 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Deck
- Part number: 6545409306
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON MAIN WW PRESS DECK LOCATED AT BS 664+1.5, LBL 24.5+8.  REPAIRED DECK IAW EA.
